MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the implant of a 34 millimeter (mm) transcatheter valve, a pre-implant balloon aortic valvuloplasty was performed due to calcification which was standard for the implanting physician.Upon 80% deployment, the valve dislodged aortic and was subsequently recaptured.Upon the second deployment attempt at 80% deployment, an infold was observed.Subsequently, the valve was recaptured and withdrawn from the patient.A 29 mm transcatheter valve was used to complete the procedure.Per the physician, the patient's calcified anatomy and borderline pre-case measurements contributed to the infold/dislodge.It was noted that a 5 minute procedural delay occurred as a result of the infold/dislodge.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: evfxplus-34 (k080373); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the deployment starting point was at the bottom of the pigtail catheter.Prior to valve dislodgement, an implant depth of 2-3 mm was attempted, but at 80% deployment the temporary pacemaker was turned off and the valve dislodged aortic.Following dislodgement, the valve was well into the sinuses.A non-medtronic guidewire was use during the procedure.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22544196
Report Number2025587-2025-05149
Device Sequence Number7000835
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)270318(10)0012721946
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012721946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight105 KG